# SDR ASOA201001687

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE ANGLES AT 280 RBL9 & LBL9 FWD FLOORBEAM TO 280 ATTACHED ANGLES CORRODED. REMOVED UNSERVICEABLE TEE ANGLES AND REPLACED WITH SERVICEABLE TEE ANGLES. ALL WORK DONE IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01.
